# SDR AALA20101109TUL03

- Difficulty date: November 9, 2010
- Submitted: November 9, 2010
- Operation: Air carrier
- Aircraft: N7548A
- Make and model: Doug DC-9-82
- Aircraft serial: 53030
- Aircraft time: 57,198 hours, 29,168 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT IN FUSELAGE SKIN 1 INCH BY 1.5 INCH BY .063 AT STATION 210 STRINGER 15 LEFT WITHIN SRM 53-04-00 LIMITS.  INSTALLED DOUBLER PER AARD 53-30-00-9 AND SRM 53-04-00 FIGURE 12B.
